# SDR DALA2021060102998

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 83,573 hours, 37,170 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3242 -ATB- DUE TO A L/G SHOCK ABSORBER FAULT AFTER ROTATION. CORRECTIVE ACTION: T/S FOUND R/H MLG H DIMENSION WAS 3 INCHES. TOP CHARGE VALVE PRESS. AT 1197 PSI AND BOTTOM AT 1200 PSI AT 52F. PER A320 AMM SERVICED R/H MLG FLUID AND NITROGEN, SERVICED L/H MLG WITH NITROGEN. REF CARD 1212-6050, SWUNG GEAR 4 TIMES, LEAK AND OPS CHECK GOOD.
